Reconstituted - IGF won't dissolve!
- 06-13-2008, 09:02 PM
Reconstituted - IGF won't dissolve!
Ok guys, hopefully this is the last post. Followed RebBaron/ PapaPump's instruction for making AA and reconstituting the IGF. I dribbled the AA solution down the side of the vial and gentley rolled the vial back and forth in my hands. It's been over 30 mins and the IGF has not dissolved.
Is this common? Once it's fully dissolved should the solution look clear?
- 06-13-2008, 11:05 PM
Yes, it should be clear. What are you seeing? Is it cloudy or clumpy, or what?
- 06-14-2008, 04:59 AM
it's a little cloudy but mainly there are a few clumps in it......
06-14-2008, 09:43 AM
It could also possibly be a peptide that has properties not suited to the acidity of 100mM AA.
Now, I cannot vouch for your IGF or if it is in fact IGF as I do not know where it came from.
I can also not vouch for your AA as I did not make it myself, but if you followed the AA guides properly that should have turned out fine, not much you can really mess up there but some math which would not likely cause the problems you are having IMO.
Also, there have been reports of some chinese IGF-1 that has been produced in such a way that it did not dissolve in AA as it ideally should. Not sure what that IGF was buffered in that causes this reaction. Maybe someone that has some more knowledge on this issue could chime in.
I myself have never received IGF that exhibited this issue...
06-14-2008, 09:47 AM
06-14-2008, 09:54 AM
Thanks for the replies. I will say the it was purchased from a very reputable source on many boards and I'm quite sure the source for some members here.
Think I should run it and see what happens? It couldn't hurt could it?
Also, as of this morning, there are no clumps.. only very small particles that sit at the bottom of the vial. When I turn the vial upside down, it almost looks like a suspension.
06-14-2008, 09:59 AM
06-14-2008, 03:11 PM
So I mixed my second vial and the same thing occurred. Very fine particles not dissolving. I email my source and the response I got was this..... "it it not a sign of denatured or unstable product. And in comparison, HGH has
similiar qualities with no problems. Please complete your research, then contact me if you have questions or concerns.
06-14-2008, 04:05 PM
As per Eli Lilly for Humatrope:
for Saizen:If your mixed Humatrope is cloudy or contains any particles, it should not be injected
For Genotropin:DO NOT INJECT Saizen« if the reconstituted product is cloudy immediately after reconstitution or refrigeration.
Do not use Genotropin if it contains particles, is cloudy or discolored, or if the vial is cracked or damaged
06-14-2008, 04:26 PM
06-14-2008, 04:59 PM
06-14-2008, 05:49 PM
06-14-2008, 07:16 PM
06-14-2008, 09:01 PM
06-14-2008, 09:11 PM
06-14-2008, 09:28 PM
I knew that vibrator would come in handy! ummm, nevermind.. lolOriginally Posted by datBtrue;
Actually Dat, that is very interesting suggestion, but IMO, only if the reason for not dissolving is not due to the peptide being denatured/damaged...
06-15-2008, 01:20 AM
06-15-2008, 03:41 AM
Noticing the look of disgust on the cashier's face he quickly adds "...its for...its for my peptide."
Smiling the cashier responds "...yeh...my wife complains about the lack of pep in my tide too."
Hey Bob it you inject cloudy peptides does that mean you'll end up with cloudy eyes or just a cloudy head? Hey Bob if your peptide is denatured but you are good natured will it still work? Hey Bob are you really Bob Newhart?
06-15-2008, 09:15 AM
Alright, so here is a follow-up response from my source...
What you described earlier may be from some heat. Again, it will not denature but can cause powder to stick to sides of vial. Completely normal.
I also received this response from a well respected vet on many boards. I will not name drop though.....
May want to add more AA up to 4mls.
igf-1 these days is different and all for safety purposes.
won't go into details just trust me and add more AA
06-15-2008, 09:32 AM
I agree that is sound advice as you could not possibly make the situation any worse IMO.
True if your AA mix may have been off or the peptide is buffered with something different than most processes. I do not actually believe this has anything to do with the IGF-1lr3 peptide chain. Rather with the numerous different possible fillers/buffers that the peptide is mixed with. All these affect the final solutions properties...
I would take some white vin in a syringe/filter and gradually add a drop by drop into the vial until you possibly see some reaction rahter than just adding 4ml off the bat...
06-15-2008, 12:10 PM
07-21-2008, 12:20 PM
Im having the same problem with my igf-1. I've reconned it 3,4 times without a problem. This time it is not mixing, it is cloudy and clumpy when shaken. When left alone it becomes a solid again.
i dont kno what the hell is going on.
07-21-2008, 05:31 PM
I know why this is happening but for security reasons I am not going to elaborate. Suffice to say, continue to incrementally add AA until it properly dissolves. Also 176 frag is cloudy when dissolved (not that I am saying you have 176, Im just stating that not all peptides dissolve crystal clear).
07-21-2008, 07:42 PM
mixed w/ 176? Source issues? Extra filler?
07-22-2008, 09:36 AM
07-22-2008, 08:25 PM
Thank you bro for telling guys what they need to know... which is their IGF-1 isn't bad because of reconstitution issues ...things change and that is "the state of the state".
No need to elaborate BB your help I'm sure is greatly appreciated and will be of benefit to all who come across this thread with lumpy cloudy peptides.
Similar Forum Threads
- By soskie in forum IGF-1/GHReplies: 3Last Post: 12-28-2010, 06:19 PM
- By tshaw024 in forum IGF-1/GHReplies: 15Last Post: 03-31-2008, 07:06 AM
- By ArnieIAmNot in forum IGF-1/GHReplies: 1Last Post: 03-23-2006, 06:05 PM
- By bmass in forum IGF-1/GHReplies: 2Last Post: 06-18-2005, 11:34 AM
- By supermanstanley in forum IGF-1/GHReplies: 0Last Post: 03-21-2005, 07:38 PM